Arkansas, 2001Damaging Wind in Arkansas, June 15, 2001
June 15, 2001 · NWS LZK · 1 event in 1 county or zone
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Jun 14, 2:20 PM CST, 10 hours 25 minutes earlier.
Area forecast discussion, Jun 14, 2:20 PM CST, 10 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
320 PM CDT THU JUN 14 2001
OBVIOUS FORECAST CONCERN WILL BE WITH THE 1ST AND EARLY 2ND PERIODS
AS COLD FRONT MARCHES THROUGH THE STATE FROM NORTHWEST TO SOUTHEAST.
MODELS IN FAIRLY GOOD AGREEMENT ON TIMING...THOUGH ETA/NGM SEEM JUST
A BIT SLOWER. THUS...WILL HOLD ONTO POPS INTO THE DAY FRI...
ESPECIALLY OVER THE SOUTHEAST HALF OF THE FORECAST AREA.
LOOKS LIKE SEVERE WEATHER THREAT WILL BE WIDESPREAD OVERNIGHT...WITH
BEST CHANCES BEFORE MIDNIGHT OVER THE WEST AND AFTER MIDNIGHT
FURTHER EAST INTO CENTRAL...AND EVENTUALLY EASTERN AR. MISSING SOME
UPPER LEVEL DYNAMICS...BUT MID/LOWER LEVEL PARAMETERS AND
INSTABILITY ARE VERY SUPPORTIVE OF SEVERE STORMS IN EASTERN OK THIS
EVENING. SEVERE THREAT MAY DECREASE SOMEWHAT AFTER MIDNIGHT AS
HEATING WILL BE LOST AND MOST OF THE UPPER SUPPORT BRUSHES BY TO THE
NORTH. HOWEVER...STILL THINK SVR CHANCES ARE HIGH ENOUGH OVER THE
EASTERN ZONES TO WARRANT A MENTION IN THE ZONES.
WILL HANG ON TO POPS FRIDAY MORNING SOUTHEAST HALF. MAY EVEN BE
ENOUGH RESIDUAL MOISTURE ACROSS THE FAR SOUTHEAST ZONES FRI AFTERNOON
FOR SOME REDEVELOPMENT...BUT THINK MOST OF THE FORCING WILL BE EAST
OF THE REGION BY THEN.
LOOKS HIGH AND DRY SAT-MON AS UPPER HIGH BUILDS BACK IN AND TAKES
RESIDENCE. AIR WILL BE A BIT DRIER SAT-SUN...BUT WILL HEAT UP WELL
IN THE AFTERNOON. COULD SEE SOME 30-35 DEGREE DIOURNAL TEMP CHANGES
OVER THE WEEKEND. WILL STAY CLOSE TO THE AVN/NGM MOS TEMPS.
(45)
.LIT...NONE
In the hours before
Local storm report, Jun 14, 11:09 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1209 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1125 PM MORRILTON AR .88 INCH HAIL
06/14/01 CONWAY REPORTED BY LAW
ENFORCEMENT.
1138 PM HOT SPGS AR WIND DAMAGE
06/14/01 GARLAND TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT.
1145 PM 2 N BENTON AR WIND DAMAGE
06/14/01 SALINE TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1147 PM BENTON AR 70 MPH TSTM GUST
06/14/01 SALINE REPORTED BY HAM RADIO
OPERATOR.
1150 PM CONWAY AR 60 MPH TSTM GUST
06/14/01 FAULKNER REPORTED BY HAM RADIO
OPERATOR.Local storm report, Jun 14, 11:19 PM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1219 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1205 AM COLLEGEVILLE AR 60 MPH TSTM GUST
06/15/01 SALINE REPORTED BY HAM RADIO
OPERATOR.
1210 AM JACKSONVILLE AR .88 INCH HAIL
06/15/01 PULASKI REPORTED BY PUBLIC.Local storm report, Jun 14, 11:33 PM CST, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1233 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1210 AM BRYANT AR WIND DAMAGE
06/15/01 SALINE TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1215 AM ALEXANDER AR WIND DAMAGE
06/15/01 PULASKI TREES DOWN. REPORTED BY
HAM RADIO OPERATOR.
1222 AM (LIT)LITTLE ROCK ADAMS FL AR 54 MPH TSTM GUST
06/15/01 PULASKI OFFICIAL OBSERVATION.Special weather statement, Jun 14, 11:35 PM CST, 1 hour 10 minutes before
ARZ031-039-053-054-150615-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1235 AM CDT FRI JUN 15 2001
SEVERE THUNDERSTORM WATCH NUMBER 431 WHICH WAS ISSUED EARLIER THIS
EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN
CENTRAL ARKANSAS...
...CONWAY AND PERRY...
SEVERE THUNDERSTORM WATCH NUMBER 432 WHICH WAS ISSUED EARLIER THIS
EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN
CENTRAL AND SOUTHERN ARKANSAS...
...HOT SPRING AND CLARK...
AT 1225 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM CAVE CITY TO CABOT TO FORDYCE. THE STORMS ARE MOVING EAST AT 45
MPH.
SEVERE THUNDERSTORM WATCH NUMBER 431 REMAINS IN EFFECT FOR THE
FOLLOWING COUNTIES UNTIL 100 AM CDT...
...CLEBURNE...VAN BUREN...STONE...AND IZARD.
SEVERE THUNDERSTORM WATCH NUMBER 432 REMAINS IN EFFECT FOR THE
FOLLOWING COUNTIES UNTIL 200 AM CDT...
SALINE...FAULKNER...LONOKE...PULASKI...GRANT...PRAIRIE...WHITE...
MONROE...WOODRUFF...LINCOLN...CLEVELAND...BRADLEY...JEFFERSON...
ARKANSAS...CALHOUN...OUACHITA...AND DALLAS.
51
Special weather statement, Jun 15, 12:05 AM CST, 40 minutes before
ARZ032-043-055-062-066-067-150645-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
105 AM CDT FRI JUN 15 2001
SEVERE THUNDERSTORM WATCH NUMBER 431 EXPIRED AT 100 AM CDT.
SEVERE THUNDERSTORM WATCH NUMBER 432 WHICH WAS ISSUED EARLIER THIS
EVENING IS NO LONGER IN EFFECT FOR THE FOLLOWING COUNTIES IN
CENTRAL AND SOUTHWEST ARKANSAS...
...SALINE...FAULKNER...GRANT...CALHOUN...OUACHITA...AND DALLAS...
AT 100 AM CDT...A LINE OF STRONG TO SEVERE THUNDERSTORMS EXTENDED
FROM DIAZ TO SEARCY TO PINE BLUFF TO NEAR ROCK SPRINGS. THE STORMS
ARE MOVING EAST AT 45 MPH.
SEVERE THUNDERSTORM WATCH NUMBER 432 REMAINS IN EFFECT FOR THE
FOLLOWING COUNTIES UNTIL 200 AMr CDT...
...LONOKE...PULASKI...PRAIRIE...WHITE...MONROE...WOODRUFF...
LINCOLN...CLEVELAND...BRADLEY...JEFFERSON...AND ARKANSAS.
51
Local storm report, Jun 15, 12:43 AM CST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
143 AM CDT FRI JUN 15 2001
TIME(CDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1130 PM COUNTYWIDE AR WIND DAMAGE
06/14/01 OUACHITA TREES AND POWER LINES
DOWN. REPORTED BY LAW
ENFORCEMENT.
1205 AM 10 SW LITTLE ROCK AR WIND DAMAGE
06/15/01 PULASKI TREE DOWN ON A HOUSE.
REPORTED BY LAW
ENFORCEMENT.
1210 AM COUNTYWIDE AR WIND DAMAGE
06/15/01 CALHOUN TREES AND POWER LINES
DOWN SEVERAL PLACES IN
THE COUNTY. REPORTED BY
LAW ENFORCEMENT.
1240 AM NORTH LITTLE ROCK AR WIND DAMAGE
06/15/01 PULASKI POWER LINES DOWN.
REPORTED BY LAW
ENFORCEMENT.Thunderstorm Wind, Woodruff
- When
- June 15, 12:45 AM CST
- Where
- Woodruff County, Hunter
- Measured
- 50 kt (58 mph)
- Reported by
- INSURANCE COMPANY
- Coordinates
- 35.050, -91.117
Thunderstorm winds downed some large tree limbs and blew some shingles off the roof of a house in Hunter.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Lightning Strike in North Carolina, June 15, 2001$400,000 · 1 event
- Flash Flood in North Carolina, June 15, 2001$200,000 · 1 event
- Flash Flooding and Hail in North Carolina, June 15 to 17, 2001$105,000 · 1 in hail · 14 events
- Damaging Wind in Florida, June 15, 2001$150,000 · 60 kt wind · 1 event
- Damaging Wind in Florida, June 15, 2001$100,000 · 1 event
- Tornado and Hail in Michigan, June 15, 2001$50,000 · F0 · 15 events
- Damaging Wind in Florida, June 15, 2001$75,000 · 1 event
- Hail and Damaging Wind in Michigan, June 15, 2001$65,000 · 53 kt wind · 3 events
- Damaging Winds in Michigan, June 15, 2001$44,000 · 54 kt wind · 8 events
- Hail and Damaging Winds in Florida, June 15, 2001$31,000 · 1.75 in hail · 12 events
- Damaging Wind in Louisiana, June 15, 2001$45,000 · 54 kt wind · 1 event
- Lightning Strike in North Carolina, June 15, 2001$45,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5254009.